# SDR SWAA2013021412673

- Difficulty date: January 8, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545807
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN STUB FRAME AT BS 296 AND STRINGER 7R.  REMOVED CRACKED UPPER FWD STUB FRAME BS 296 & INSTALLED NEW STUB FRAME PER SRM 51-40-20G.
